# SDR AALA20120216LHR02

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 73,936 hours, 11,795 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT JFK-ZRH.  CREW REPORTED LEFT ENGINE BLEED LIGHT ILLUMINATED ON EICAS PANEL IN FLIGHT.  FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  REPLACED AIR SUPPLY CONTROL VALVE AND PRESSURE REGULATING SHUT-OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
